<  Back to the Polytechnique Montréal portal

Items where Author is "Urquiza, J. M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Jump to: 2012 | 2008 | 2006
Number of items: 3.

2012

Wane, B. A., Urquiza, J. M., Fortin, A., & Pelletier, D. (2012). Hierarchical elements for the iterative solving of turbulent flow problems on anisotropic meshes. European Journal of Computational Mechanics, 21(1-2), 22-39. External link

2008

Urquiza, J. M., N'Dri, K. D., Garon, A., & Delfour, M. C. (2008). Coupling Stokes and Darcy Equations. Applied Numerical Mathematics, 58(5), 525-538. External link

2006

Urquiza, J. M., Dri, D. N., Garon, A., & Delfour, M. C. (2006). A Numerical Study of Primal Mixed Finite Element Approximations of Darcy Equations. Communications in Numerical Methods in Engineering, 22(8), 901-915. External link

List generated on: Sun Jul 21 07:59:42 2024 EDT